# SDR 2008UALA01789

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 62,276 hours, 17,991 cycles
- Engine: Pwa PW2037
- Engine time: 54,504 hours, 18,999 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 3800035114
- Condition: Faulty
- Location: Nr 2 Eng Sva
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER EICAS R ENG PRI CONT WARNING ILLUM.  FOUND NR 2 ENG SVA FAILURE.  REPLACED NR 2 ENG SVA
